Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 260, Number 2

All articles in this issue are freely accessible.

Median algebra
John R. Isbell.
Trans. Amer. Math. Soc. 260 (1980), 319-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574784
A separation theorem for $Σ^{1}_{1}$ sets
Alain Louveau.
Trans. Amer. Math. Soc. 260 (1980), 363-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574785
Every contractible fan is locally connected at its vertex
Lex G. Oversteegen.
Trans. Amer. Math. Soc. 260 (1980), 379-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574786
Nonexistence of continuous selections of the metric projection for a class of weak Chebyshev spaces
Manfred Sommer.
Trans. Amer. Math. Soc. 260 (1980), 403-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574787
Inner product spaces associated with Poincaré complexes
Seiya Sasao and Hideo Takahashi.
Trans. Amer. Math. Soc. 260 (1980), 411-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574788
Homotopy operations for simplicial commutative algebras
W. G. Dwyer.
Trans. Amer. Math. Soc. 260 (1980), 421-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574789
Higher divided squares in second-quadrant spectral sequences
W. G. Dwyer.
Trans. Amer. Math. Soc. 260 (1980), 437-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574790
$q$-extension of the $p$-adic gamma function
Neal Koblitz.
Trans. Amer. Math. Soc. 260 (1980), 449-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574791
Univalence criteria in multiply-connected domains
Brad G. Osgood.
Trans. Amer. Math. Soc. 260 (1980), 459-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574792
Products in the Atiyah-Hirzebruch spectral sequence and the calculation of $MSO_{∗}$
Brayton Gray.
Trans. Amer. Math. Soc. 260 (1980), 475-483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574793
On the computational complexity of determining the solvability or unsolvability of the equation $X^{2}-DY^{2}=-1$
J. C. Lagarias.
Trans. Amer. Math. Soc. 260 (1980), 485-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574794
Minimal skew products
S. Glasner.
Trans. Amer. Math. Soc. 260 (1980), 509-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574795
A $Z×Z$ structurally stable action
P. R. Grossi Sad.
Trans. Amer. Math. Soc. 260 (1980), 515-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574796
An asymptotic theory for a class of nonlinear Robin problems. II
F. A. Howes.
Trans. Amer. Math. Soc. 260 (1980), 527-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574797
Periodic orbits of continuous mappings of the circle
Louis Block.
Trans. Amer. Math. Soc. 260 (1980), 553-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574798
Composition series for analytic continuations of holomorphic discrete series representations of $SU(n,n)$
Bent Ørsted.
Trans. Amer. Math. Soc. 260 (1980), 563-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574799
A Radon transform on spheres through the origin in $R^{n}$ and applications to the Darboux equation
A. M. Cormack and E. T. Quinto.
Trans. Amer. Math. Soc. 260 (1980), 575-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574800
The gluing of maximal ideals—spectrum of a Noetherian ring—going up and going down in polynomial rings
Ada Maria de Souza Doering and Yves Lequain.
Trans. Amer. Math. Soc. 260 (1980), 583-593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574801
Factorization of curvature operators
Jaak Vilms.
Trans. Amer. Math. Soc. 260 (1980), 595-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574802
Fourier inversion on Borel subgroups of Chevalley groups: the symplectic group case
Ronald L. Lipsman.
Trans. Amer. Math. Soc. 260 (1980), 607-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574803
On the ranges of analytic functions
J. S. Hwang.
Trans. Amer. Math. Soc. 260 (1980), 623-629
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574804
Algebras of Fourier transforms with closed restrictions
Benjamin B. Wells.
Trans. Amer. Math. Soc. 260 (1980), 631-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574805